# SDR UPS06846735

- Difficulty date: March 26, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 76,521 hours, 25,374 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 EXTERIOR SKIN CRACK, TORN ON RMLG IB DOOR AT STRUT EXTENSION.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 52-06-03, 52-02-00-0, AND 51-1-21.
